# SDR SWAA091730

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 23,841 hours, 13,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS STRIP COVER LOOSE AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
